Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

What causes metallic taste in the mouth and stomach discomfort?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1399 Questions
Question
I get a tinny taste in my mouth and then get sick to my stomach. What could cause this
Tue, 24 Apr 2018 in Medicines and Side Effects
 
 
Answered by Dr. Salah Saad Shoman 57 minutes later
Brief Answer:
Many reasons

Detailed Answer:
Dear sir, I have gone through your question and I understand your concerns but there are various reasons that can cause tinny taste in your mouth..
for example, many medications can cause tinny taste as a side effect including antibiotics such as tetracycline, clarithromycin and metronidazole.. Also blood pressure medication as captopril , antigout drugs as allopurinol and antipsychotics can cause this side effect ..
Vitamin supplement that contain zinc , copper or chromium can lead to metallic taste in your mouth as well.
Also many physical conditions can cause this symptoms such as sinus allergies or infection, kidney or liver impairement and diabetes .. I hope you find this helpful ..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor